Aa
A
A
Close
1464004_tn?1384139333
Silly question?
I take Metoprolol Tartrate 25 mg BID.  When it nears time to take my second dose, maybe an hour before,I feel like what I can only describe as a pressure or ache in my heart as if it's telling me it's time for my next dose.I know that sounds kind of weird and was just wondering if anyone else has had that happen. The pressure feeling always goes away about a half hour after I take my night dose andrarely if ever happens with the morning dose. I know weird right?
Cancel
2 Answers
Page 1 of 1
7013001_tn?1400982602
Yes I have the problem. It's with every beta block I have been on. I was on Metoprolol for 9 years and just recently switched to Labetalol which does the same thing. I feel so much better after I take my dose though.
Comment
Cancel
7013001_tn?1400982602
Comment
Comment
Submit Comment
1464004_tn?1384139333
Thanx so much for your reply.  Glad to know I'm not the only one,I thought I wasnuts!
Comment
Cancel
1464004_tn?1384139333
Comment
Comment
Submit Comment
Your Answer
1464004_tn?1384139333
Answer
Know how to answer? Tap here to leave your answer...
Answer
Silly question?
Submit Answer
A
A
Top Arrhythmias Answerers
1807132_tn?1318747197
Blank
Michelle3811
Chicago, IL
612551_tn?1450025775
Blank
Jerry_NJ
NJ
995271_tn?1408549100
Blank
itdood
PA
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
1423357_tn?1414258965
Blank
tom_h
Central, MA
Avatar_f_tn
Blank
CFS56
Recent Activity
Avatar_universal
Blank
needhelp345 joined this community
Welcome them!
6 hrs ago
1340994_tn?1374197577
Blank
Caryopteris commented on GMO CORN
9 hrs ago
1236893_tn?1408490528
Blank
GMO CORN
14 hrs ago by gymdandee
Heart Rhythm Community Resources
Top Arrhythmias Answerers
1807132_tn?1318747197
Blank
Michelle3811
Chicago, IL
612551_tn?1450025775
Blank
Jerry_NJ
NJ
995271_tn?1408549100
Blank
itdood
PA
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
1423357_tn?1414258965
Blank
tom_h
Central, MA
Avatar_f_tn
Blank
CFS56